# SDR SCNA01044

- Difficulty date: June 12, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- Aircraft time: 48,467 hours, 28,290 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Switch
- Condition: Faulty
- Location: T/O Warning Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, WHEN THE POWER WAS ADVANCED THE TAKEOFF WARNING HORN SOUNDED.  ABORTED TAKEOFF, VERIFIED SPEED BRAKES STOWED, FLAPS 15 DEGREES, TRIM 6.7 AUTOPACK NORMAL.  REMOVED AND REPLACED UPPER TAKEOFF WARNING SWITCH (STABILIZERS).
